Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 18, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Apr 4, 2022, 10:11 PM CDT for 9 counties in Texas. It took effect at Apr 5, 2022, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2022, 10:11 PM CDT (03:11 UTC)
- In effect from
- Apr 5, 2022, 1:00 PM CDT
- Expired
- Apr 5, 2022, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Bandera County, TX, Edwards County, TX, Gillespie County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 88 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 585 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
847 WWUS84 KEWX 050311 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1011 PM CDT Mon Apr 4 2022 ...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ACROSS PORTIONS OF THE RIO GRANDE PLAINS, SOUTHERN EDWARDS PLATEAU, AND NORTHERN HILL COUNTRY ON TUESDAY DUE TO LOW RELATIVE HUMIDITY AND GUSTY WEST WINDS... .Gusty west winds and dry air will move into the region Tuesday afternoon. In addition, hot temperatures along with the dry air will result in very low afternoon humidity levels in the single digits and low teens. The fire danger remains very high across the region. TXZ183>185-202-051200- /O.UPG.KEWX.FW.A.0009.220405T1800Z-220406T0100Z/ /O.NEW.KEWX.FW.W.0018.220405T1800Z-220406T0100Z/ Val Verde-Edwards-Real-Kinney- 1011 PM CDT Mon Apr 4 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS, SOUTHERN EDWARDS PLATEAU, AND NORTHERN HILL COUNTRY... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM to 8 PM CDT Tuesday. * WINDS...West 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...7 to 15 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. && $$ TXZ171-186>188-203-051200- /O.NEW.KEWX.FW.W.0018.220405T1800Z-220406T0100Z/ Llano-Kerr-Bandera-Gillespie-Uvalde- 1011 PM CDT Mon Apr 4 2022 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS, SOUTHERN EDWARDS PLATEAU, AND NORTHERN HILL COUNTRY... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM to 8 PM CDT Tuesday. * WINDS...West 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...7 to 15 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. && $$
3 follow-up statements
261 WWUS84 KEWX 050919 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 419 AM CDT Tue Apr 5 2022 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS PORTIONS OF THE RIO GRANDE PLAINS, SOUTHERN EDWARDS PLATEAU, AND NORTHERN HILL COUNTRY TODAY DUE TO LOW RELATIVE HUMIDITY AND GUSTY WEST WINDS... .Gusty west winds and dry air will move into the region this afternoon. In addition, hot temperatures along with the dry air will result in very low afternoon humidity levels in the single digits and low teens. The fire danger remains very high across the region. TXZ171-183>188-202-203-052000- /O.CON.KEWX.FW.W.0018.220405T1800Z-220406T0100Z/ Llano-Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-Kinney-Uvalde- 419 AM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS, SOUTHERN EDWARDS PLATEAU, AND NORTHERN HILL COUNTRY... * WINDS...West 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Prevention of fire starts by avoiding planned burning, or by limiting activities prone to produce sparks. Take care to stop the start and spread of wildfires. && $$
615 WWUS84 KEWX 052028 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 328 PM CDT Tue Apr 5 2022 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS PORTIONS OF THE RIO GRANDE PLAINS, SOUTHERN EDWARDS PLATEAU, AND NORTHERN HILL COUNTRY REST OF TODAY DUE TO LOW RELATIVE HUMIDITY AND GUSTY WEST WINDS... ...CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS ALL AREAS EXCEPT LEE, FAYETTE AND LAVACA COUNTIES DUE TO LOW RELATIVE HUMIDITY AND GUSTY WEST WINDS... .Gusty west winds and dry air will continue to push into the region for the rest of this afternoon. In addition, hot temperatures along with the dry air will result in very low afternoon humidity levels in the single digits and low teens. The fire danger remains very high across the region. A strong cold front is forecast to push across the area on Wednesday with breezy northerly wind and gusts up to 35 mph. Minimum relative humidities are expected to drop to the teens and lower 20 percent values. Therefore, a Red Flag Warning has been issued for most areas on Wednesday as fire danger is very high across the region. TXZ171-183>188-202-203-061430- /O.NEW.KEWX.FW.W.0019.220406T1500Z-220407T0100Z/ /O.CON.KEWX.FW.W.0018.000000T0000Z-220406T0100Z/ Llano-Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-Kinney-Uvalde- 328 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE RIO GRANDE PLAINS, SOUTHERN EDWARDS PLATEAU, AND NORTHERN HILL COUNTRY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL AREAS EXCEPT LEE, FAYETTE AND LAVACA COUNTIES... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 8 PM CDT Wednesday. * WINDS...West southwest 15 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ172-173-189>193-204>208-217>224-228-061430- /O.NEW.KEWX.FW.W.0019.220406T1500Z-220407T0100Z/ Burnet-Williamson-Kendall-Blanco-Hays-Travis-Bastrop-Medina-Bexar- Comal-Guadalupe-Caldwell-Maverick-Zavala-Frio-Atascosa-Wilson- Karnes-Gonzales-De Witt-Dimmit- 328 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR ALL AREAS EXCEPT LEE, FAYETTE AND LAVACA COUNTIES... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 8 PM CDT Wednesday. * WINDS...North 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
084 WWUS84 KEWX 060113 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 813 PM CDT Tue Apr 5 2022 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY ACROSS MOST OF SOUTH CENTRAL TEXAS ON WEDNESDAY DUE TO LOW RELATIVE HUMIDITY AND GUSTY NORTH WINDS... .A strong cold front is forecast to push across the area Wednesday morning. Windy and dry conditions will prevail behind it through the day on Wednesday, with gusts between 30 and 40 mph and relative humidities dropping into the teens to lower 20s. These weather conditions when combined with dry fuels in many areas will result in a very high to potentially extreme fire danger according to the Texas A&M Forest Service. TXZ171-183>188-202-203-061100- /O.EXP.KEWX.FW.W.0018.000000T0000Z-220406T0100Z/ /O.CON.KEWX.FW.W.0019.220406T1500Z-220407T0100Z/ Llano-Val Verde-Edwards-Real-Kerr-Bandera-Gillespie-Kinney-Uvalde- 813 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR WINDY CONDITIONS AND LOW RELATIVE HUMIDITY ACROSS MOST OF SOUTH CENTRAL TEXAS... * WINDS...North 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...10 to 25 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ172-173-189>193-204>208-217>224-228-061100- /O.CON.KEWX.FW.W.0019.220406T1500Z-220407T0100Z/ Burnet-Williamson-Kendall-Blanco-Hays-Travis-Bastrop-Medina-Bexar- Comal-Guadalupe-Caldwell-Maverick-Zavala-Frio-Atascosa-Wilson- Karnes-Gonzales-De Witt-Dimmit- 813 PM CDT Tue Apr 5 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR WINDY CONDITIONS AND LOW RELATIVE HUMIDITY ACROSS MOST OF SOUTH CENTRAL TEXAS... * WINDS...North 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...10 to 25 percent. * IMPACTS...Any wildfires ignited may spread rapidly and unpredictably. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Apr 4, 6:46 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 4, 6:46 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 646 PM CDT Mon Apr 4 2022 .UPDATE... Convection developed across Mexico late this afternoon, and a recent supercell split has produced a left mover that is impacting portions of southern Val Verde County with a large hail threat. There is lower confidence on whether the right movers make it across the border, however additional upstream convection is possible through the remainder of the evening hours and into portions of the overnight along the Rio Grande and across the Winter Garden region as better large scale forcing and streak wrap into the region. We have updated to explicitly include a mention of severe along the Rio Grande. Farther east confidence in convective potential remains much lower, largely driven by the cap still in place seen on the last hours AMDAR soundings out of AUS and SAT. Recent runs of the HRRR do not suggest much development east into the Hill Country and I-35 corridor tonight. We will continue to monitor trends. && .AVIATION (00Z TAFs)... VFR conditions prevail across South Central Texas. We are tracking supercells across Mexico, with one split taking place and the left mover approaching the vicinity of DRT. Large hail is likely occurring in this storm. TSRA has been indicated in the DRT TAF through 03Z. Confidence remains low on coverage of additional TSRA activity late this evening and overnight farther east given the cap in place. We will monitor trends through the evening for possible amendments to the SAT and AUS TAFs, but at this time due to the low confidence we have not included TSRA. Otherwise, MVFR ceilings developing 02Z-04Z along and east of I-35 and I-37, lower to IFR 04Z-07Z and expanding west into portions of the Hill Country. && .PREV DISCUSSION... /ISSUED 338 PM CDT Mon Apr 4 2022/ SHORT TERM (Tonight through Tuesday Night)... Latest surface observations and visible satellite photos show abundant moisture across the area this afternoon. As of 3 PM, dew point temperatures are in the 60s over most areas and up to the lower 70s to the east of Interstate 35. Area Doppler radars have been picking up on light to moderate showers since late this morning where deeper moisture resides. The shower activity is expected to continue for the rest of this afternoon and evening with thunderstorm activity also increasing later this afternoon as the cap weakens. The scenario for late this afternoon and evening depends on how quickly the cap erodes across the warm sector, and how far east the dryline advances between northeast Mexico and Val Verde County. In addition to all that, an upper-level short wave across the four corners region is forecast to push east and into the Southern Plains through the period to support strong to severe thunderstorms across the area, especially over the Hill Country. Earlier HiRes model runs were indicating convective initiation across central Texas ahead of the dryline and pushing a line of storms to the southeast. However, for the last several runs of the HRRR, strong to severe thunderstorms have been depicting activity crossing the international border between 5 and 6 PM with no cap in place and MLCAPE values in the 1700 and 1800 J/kg range. Also, mid lapse rates are coming in around 6 and almost 9 C/Km for a moderately unstable atmosphere. On top of that, effective shear is coming in around 60 knots. With all these ingredients in place and if the HRRR pans out, expect storms to develop quickly and become strong to severe with the main hazards being damaging winds and large hail. Can't rule out an Isolated tornado or two. Otherwise, this is a low confidence event as models are having difficulties on sharing a unified solution. Once the activity pushes to the east of our area on Tuesday, all eyes turn to fire weather concerns as dry air and breezy conditions take place as the dryline pushes into the Hill Country and the Rio Grande. We have opted to issue a Fire Weather Watch for Val Verde, Edwards, Real and Kinney Counties from 1 PM through 7 PM Tuesday. The other item of concern during the day on Tuesday will be the hot temperatures with record highs expected for a lot of areas. Highs will range from the lower to mid 90s across the Hill Country near 100 across the Rio Grande. See more details in the climate section. LONG TERM (Wednesday through Monday)... A cold front will make steady southward progress across the region on Wednesday. Gusty north winds will spread in behind the front, along with cooler temperatures. The coolest readings are anticipated across the Hill Country where highs will peak in the mid to upper 70s. Farther south into the Rio Grande and coastal plains, highs will still manage to warm into the upper 80s to lower 90s as a stout low- level thermal ridge will still be in place. Some moisture will be in place across the coastal plains just ahead of the front. Confidence in precipitation along the front is low, so we will keep the forecast dry at this time. A reinforcing shot of surface high pressure moves in on Thursday and this will keep highs down in the 70s to near 80. Surface winds finally ease Thursday night into Friday morning. With winds decreasing and dry air and clear skies in place, overnight lows will drop into the upper 30s to upper 40s across most areas. We can't completely rule out some lower to mid 30s in wind sheltered/low- lying areas across the Hill Country. Highs on Friday will again range from the mid 70s to lower 80s, with another cool night in store Friday night into Saturday morning. A few of the models show return southerly flow kicking in a little sooner on Saturday. This could alter the low temperature forecast for Friday night into Saturday morning. For now, we will show most areas in the upper 30s to upper 40s. Southerly flow in the low-levels quickly ramps up for the upcoming weekend into early next week, resulting in a warming and moistening trend. We will keep the forecast dry through the weekend given the fairly stable northwest flow aloft. By late Sunday into early Monday, there are signs the flow aloft transitions to the southwest. For now, we will only mention a slight chance for showers along the Highway 77 corridor into portions of I-35 on Monday. FIRE WEATHER... Elevated to critical fire weather conditions and opportunities for Fire Weather Watches and Red Flag Warnings return on Tuesday and continue through Saturday. By the way and as mentioned above, there is a Fire Weather Watch for the northwest of the area from 1 PM to 8 PM Tuesday for low humidities and breezy conditions. Minimum humidities will plunge into the single digits and teens across our western areas on Tuesday and Wednesday, then continue through Saturday. Minimum humidities in the 20s and 30s across our eastern areas on Tuesday and Wednesday, also plunge into the single digits and teens on Thursday, then continue through Saturday. Humidities recover a little on Sunday. Winds will be breezy and gusty most days. Westerly winds on Tuesday turn northerly on Wednesday and Thursday, then turn southerly out west on Friday and all areas on Saturday. Any wetting rains from showers and thunderstorms today and tonight will be spotty and will likely not contribute to any fuel moisture. As a result, fuels are expected to dry even more during the next several days. CLIMATE... Record High Temperatures for April 5 Austin Camp Mabry 94 Austin Bergstrom 89 San Antonio 93 Del Rio 96 && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 93 62 79 52 / 40 0 0 0 0 Austin Bergstrom Intl Airport 64 92 60 80 49 / 40 0 0 0 0 New Braunfels Muni Airport 66 94 60 84 50 / 30 - 0 0 0 Burnet Muni Airport 60 92 58 77 48 / 40 0 0 0 0 Del Rio Intl Airport 63 99 62 89 55 / 30 0 0 0 0 Georgetown Muni Airport 62 92 60 78 50 / 40 0 0 0 0 Hondo Muni Airport 63 97 59 89 49 / 20 - 0 0 0 San Marcos Muni Airport 64 93 60 82 49 / 30 - 0 0 0 La Grange - Fayette Regional 69 90 63 81 50 / 30 - 0 0 0 San Antonio Intl Airport 66 94 62 84 53 / 20 - 0 0 0 Stinson Muni Airport 69 97 65 89 55 / 20 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday afternoon through Tuesday evening for Edwards-Kinney-Real-Val Verde. && Short-Term/Aviation...76 Long-Term...KCW Decision Support...Quigley
Hazardous weather outlook, Apr 4, 4:39 AM CDT, 17 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 439 AM CDT Mon Apr 4 2022 TXZ171>173-183>194-202>209-217>225-228-050945- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 439 AM CDT Mon Apr 4 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. The is a Slight risk for severe thunderstorms over Llano, Burnet, and Williamson Counties and a Marginal risk over the rest of South Central Texas this afternoon and evening. Damaging winds are the main threat with a lower threat for large hail and tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Elevated to near critical fire weather conditions are possible each afternoon Tuesday through Saturday. .SPOTTER INFORMATION STATEMENT... Please report any severe weather to the National Weather Service.
In the hours before
Local storm report, Apr 4, 7:11 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL LAKE VIEW 29.46N 100.95W
04/04/2022 M1.00 INCH VAL VERDE TX PUBLIC
&&
JRLocal storm report, Apr 4, 7:12 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 4 NNE LAKE VIEW 29.51N 100.91W
04/04/2022 M0.88 INCH VAL VERDE TX COCORAHS
&&
JRSpecial weather statement, Apr 4, 7:30 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
730 PM CDT Mon Apr 4 2022
TXZ183-184-202-050115-
Kinney TX-Val Verde TX-Edwards TX-
730 PM CDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of north central
Kinney, southwestern Edwards and east central Val Verde Counties
through 815 PM CDT...
At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Carta Valley, or 19 miles northeast of Del Rio, moving
northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central
Kinney, southwestern Edwards and east central Val Verde Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2952 10078 2961 10084 2988 10051 2968 10036
TIME...MOT...LOC 0030Z 235DEG 27KT 2962 10072
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BRADYLocal storm report, Apr 4, 7:33 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 WNW LAKE VIEW 29.47N 101.01W
04/04/2022 E1.25 INCH VAL VERDE TX PUBLIC
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:30 PM CDT | Special Weather Statement | EWX | Edwards | 45 min |
| Apr 5, 2:47 PM CDT | Special Weather Statement | EWX | Maverick | 43 min |
| Apr 5, 2:59 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 46 min |
| Apr 5, 3:08 PM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 5, 3:14 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 13 min |
| Apr 5, 3:20 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 40 min |
| Apr 5, 3:28 PM CDT | Red Flag Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 24 more | 29 hr |
| Apr 5, 3:29 PM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| Apr 5, 3:58 PM CDT | Special Weather Statement | EWX | Frio, Zavala | 62 min |
| Apr 5, 4:00 PM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| Apr 5, 4:07 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 9 min |
| Apr 5, 4:18 PM CDT | Special Weather Statement | EWX | Zavala | 42 min |
| Apr 5, 4:45 PM CDT | Special Weather Statement | EWX | Dimmit | 30 min |
| Apr 5, 5:00 PM CDT | Special Weather Statement | EWX | Maverick | 45 min |
| Apr 5, 5:24 PM CDT | Special Weather Statement | EWX | Frio | 36 min |
| Apr 5, 5:57 PM CDT | Special Weather Statement | EWX | Atascosa | 33 min |
Nearby
Red Flag Warnings in Texas, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.